MAUDE Adverse Event Report: CARDIAC SCIENCE CORPORATION ELECTRODES, DEFIBRILLATION AED, G3

CARDIAC SCIENCE CORPORATION ELECTRODES, DEFIBRILLATION AED, G3
Model Number 9131-001
Medical Device Problem Code Unable to Obtain Readings (1516)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that during a routine shift check by a clinician, the device was unable to detect the attached pads.Complainant indicated that there was no patient involvement in the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical corporation for evaluation.The customer's report was not replicated or confirmed.The electrodes passed the power on self test with no errors and passed functional stress testing connected to a test device.No errors were found.A visual inspection found no discrepancies.The electrode impedance measured within specification.The electrodes were scrapped.Analysis of reports of this type has not identified an increase in trend.

Brand Name
ELECTRODES, DEFIBRILLATION AED, G3
Common Device Name
ELECTRODE
Manufacturer (Section D)
CARDIAC SCIENCE CORPORATION
500 burdick parkway
deerfield WI 53531 9692
Manufacturer Contact
269 mill road
chelmsford, MA 01824
9784219552
MDR Report Key16491368
Report Number2112020-2023-00149
Device Sequence Number6363540
Product Code MKJ
UDI-Device Identifier00812394020911
UDI-Public00812394020911
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/13/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date01/28/2024
Device Model Number9131-001
Device Catalogue Number9131-001
Device Lot Number210706-04
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/13/2023
Supplement Date Received by Manufacturer02/13/2023
Initial Report FDA Received Date03/06/2023
Supplement Report FDA Received Date04/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown